Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/181

Title: The modified bootstrap error process for Kaplan-Meier quantiles
Authors: JANSSEN, Paul
Keywords: Mathematical Statistics
Non and semiparametric methods
Issue Date: 2002
Citation: Statistics and Probability Letters, 58(1). p. 31-39
Abstract: We consider a modification of the classical bootstrap procedure for censored observations by choosing a resample size m which is possibly different from the original sample size n. In the situation of quantile estimation we establish weak convergence of the bootstrap error process and show that modified bootstrapping leads to improved consistency rates for the maximum error.
URI: http://hdl.handle.net/1942/181
DOI: 10.1016/S0167-7152(02)00100-1
ISI #: 000176787600004
ISSN: 0167-7152
Category: A1
Type: Journal Contribution
Validation: ecoom, 2003
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.